| Catalog Number |
B12SRT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/15/2025 d4: batch # unk attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent:was there physical damage to the trocar? please specify part of trocar.Was the tip of the trocar obturator broken if yes, was it separated from the device? if yes, did it fall into the patient was there an issue related to inserting the trocar? was there an issue with a seal? was there an issue with the trocar sleeve? please provide more product issue detail.Could you please clarify if there were any patient consequences? could you please clarify if there were any change in the post-operative care of the patient as a result of the event?" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, trocar was broken.No patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent 5/6/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 5/7/2025.D4 batch #a9eh7y.Investigation summary - the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b12srt device was returned with the seals damaged from the universal seal and three(3) protector were returned inside a plastic bag.In addition, the packaging opened was returned along with the instrument.No seals parts were returned.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Per instructions for use: "use caution when introducing or removing instruments through the trocar sleeve in order to prevent inadvertent damage to the seals which could result in loss of pneumoperitoneum.Special care should be used when inserting sharp or angled edged endoscopic instruments to prevent tearing the seal." a manufacturing record evaluation was performed for the finished device batch a9eh7y number, and no non-conformances were identified.